# SDR DALA14004299258

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 44,496 hours, 23,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 1475, 3 INCHES RT OF VERTICAL STABILIZER/TAIL.  CUTOUT DAMAGE, INSTALLED DOUBLER, TRIPLER AND LONGERON SPLICE IAW PRI 522196, REV O AND FINAL ERA 5221914, REV O.
